Results 1 to 2 of 2
  1. #1

    **Raj Aggarwal** Male

    Join Date
    Sep 2017
    Posts
    1

    Default I have highly dry paper like skin on my scrotum

    I have highly dry paper like skin on my scrotum. It is highly itchy and has a burning sensation. I HAVE BEEN ON ISOTRETINOIN (20MG DOSE DAILY) FROM 2 MONTHS. Please suggest what can I do.

  2. #2
    Dr.Deepak's Avatar
    **Deepak Ghimire** Male

    Join Date
    May 2008
    Location
    Ktm
    Posts
    2,286

    Default

    Why are u on isotretioin ... take plenty of water and apply moisturizer on scrotum.. you may take pregabalin for burning sensation ..


    • Advertisers

      Adsense

      Name:Google Adsense
      Location: USA
      Status: Advertiser
      Mood: Cheerful

      Online

      ______________________________
      This advertising will not be shown to register members.
      Register your free account today and become a member on DermaTalk
       



About DermaTalk

    DermaTalk is an Skin Care Advice forum and message board dedicated to people for sharing Skin related issues and experiences with community members and get suggestions from expert.

Quick Links



This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
verify here.

Stay Connected

Twitter Facebook RSS Feed